| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 21.0 diopter intraocular lens (iol) was implanted on (b)(6) 2018 and explanted on (b)(6) 2018 due to dysphotopsia (severe glare/halo).There was no additional intervention required.A zcb00 21.5 was implanted as the replacement lens and the symptoms were alleviated.Visual acuity is 20/20.No additional information was provided.
Additional Manufacturer Narrative
Additional information received reported the operative eye as the left eye and the patients date of birth was provided as (b)(6) 1955.As a result, the following fields have been updated: age/date of birth: (b)(6) 1955.Device available for evaluation ¿ yes, returned to manufacturer on 1/7/2019.Device returned to manufacturer ¿ yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection showed that a haptic is missing and the optic body has been cut in, this most likely to make the explant possible.The condition of the return sample does not suggest the damage was introduced during manufacturing.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.